# SDR 07FDEA01400

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,097 hours, 18,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350047
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPACT AND CORROSION AROUND ACCESS HOLES OF LT WING BOTTOM SKIN BETWEEN RIB 22-23, RIB 28A-29 AND RIB 29-30.  REPAIR PERFORMED BY BLEND OUT IAW EA 6-5720-101243 ISSUE "A" AND RAS/BAE/1002786/2006 ISSUE "A".
